It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Depression Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 05-24-2007, 11:24 PM   #1
Senior Veteran
(female)
 
Join Date: Aug 2005
Posts: 5,485
tUrRrRa HB UsertUrRrRa HB UsertUrRrRa HB UsertUrRrRa HB UsertUrRrRa HB UsertUrRrRa HB UsertUrRrRa HB UsertUrRrRa HB UsertUrRrRa HB UsertUrRrRa HB User
Meds make me feel out of it!

I'm currently on 60mg of Cymbalta but will be moving down to 30mg very soon. The reason for this is that yes, it's helping my anxiety and depression greatly, but it's almost helping a little TOO much and I'm too relaxed that I nearly feel drunk part of the time. I sleep way too much some days and have trouble getting up and feel out of it and off in my own world a lot of the time. I can't focus very well either because I'm too relaxed. Sometimes it's hard for me to even listen to people!! I really hope moving down to 30mg helps me.. I'd rather feel how I do now than miserable and sad, but I need to be focused and a bit more alert!

Have any of you dealt with this before? Let me know and what you did with that.

 
Old 05-25-2007, 11:55 AM   #2
Senior Member
(female)
 
Join Date: Nov 2005
Location: Wisconsin
Posts: 299
even_sly HB User
Re: Meds make me feel out of it!

I'm hoping the lower dose will help you with the energy thing. I don't feel out of it at all on the meds I take, but each person is different. So yes, I'd try the lower dose and if you're feeling O.K. and the med is helping with your depression, then I'd stick with it. But if the lower dose doesn't help with your depression, you may have to move to another drug. Take care and let us know how you are. ((((hugs)))) ~ Sly
__________________
"Be content with what you have; rejoice in the way things are. When you realize there is nothing lacking, the whole world belongs to you." ~ Lao Tzu

 
Sponsors Lightbulb
   
Old 05-26-2007, 12:40 PM   #3
Senior Veteran
(female)
 
Join Date: Dec 2004
Posts: 957
americandancer HB User
Re: Meds make me feel out of it!

I've moved down to 30 and I think it's just right for me. I was actually tired and nervous feeling both at the same time at 60mg, but the 30 is a lot better. I think the foggy feeling is supposed to get better the longer you're on it.

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
i have bi polar but dont want to take meds charleyb Bipolar Disorder 14 09-07-2010 02:10 AM
Not taking meds on day of blood test? toomanypets Thyroid Disorders 6 04-25-2010 11:24 PM
why can't i take my meds right vrwnva Addiction & Recovery 12 11-29-2009 12:27 AM
pain meds, what would you do? monkey5 Pain Management 25 02-26-2009 06:22 PM
Help/Advice neededASAP -Fentanyl detox, pain pat. abused meds will need meds in futre Confused089 Abuse Support 34 07-06-2008 05:33 PM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added








TOP THANKED CONTRIBUTORS



flamesabers (78), Phoenix (43), keenobserver (20), katlin09 (13), Diverdan8 (11), WhistleDixie (10), rosequartz (9), blessed824 (9), jennybyc (9), cuddles1 (9)

Site Wide Totals

teteri66 (1166), MSJayhawk (1000), Apollo123 (898), Titchou (833), janewhite1 (823), Gabriel (758), ladybud (747), sammy64 (668), midwest1 (665), BlueSkies14 (610)



All times are GMT -7. The time now is 06:53 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!